# SDR WX0A2015041372530

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- Aircraft time: 50,073 hours, 33,798 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 3912060503
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FAIL SAFE FITTING IS CORRODED.  R & R HORIZONTAL STABILIZER FAIL SAFE FITTING IAW SRM 51-30-05.  WORK ACCOMPLISHED ON WO 246844 M301 ITEM 673 & WO 1011703 3300-0107.
